A Caltech Library Service

Simplicity with respect to certain quadratic forms

Bell, E. T. (1930) Simplicity with respect to certain quadratic forms. Proceedings of the National Academy of Sciences of the United States of America, 16 (2). pp. 160-162. ISSN 0027-8424.

See Usage Policy.


Use this Persistent URL to link to this item:


Simplicity. - Let n denote an arbitrary integer >0, and m an odd interger >0. Write N[n = f] for the number of representations of n in the quadratic form f when this number is finite.

Item Type:Article
Additional Information:Copyright © 1930 by the National Academy of Sciences. Communicated December 28, 1929.
Issue or Number:2
Record Number:CaltechAUTHORS:BELpnas30a
Persistent URL:
Alternative URL:
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:4614
Deposited By: Tony Diaz
Deposited On:30 Aug 2006
Last Modified:14 Nov 2014 19:19

Repository Staff Only: item control page